# SDR JR2R20160809103

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 53,245 hours, 25,896 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 59305458
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOSE COWL AFT END LOWER LT WEB CRACKED AT ACCESS PANEL CUTOUT.  REPAIRED THE NOSE COWL AFT END IAW SRM 54-04 FIG 14
